{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602010021127453   Reference number:68A0026779

ОБ одной возможности оценки интегралов слетера.

Slater積分の計算の一つの可能性について
Author (1):
Material:
Volume:Issue:Page: 713-715  Publication year: 1968
JST Material Number: R0236A  ISSN: 0044-0027  CODEN: YAFIA   Document type: Article
Article type: 原著論文  Country of issue: USSR (SUN) 
Terms in the title (3):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page